# SDR 2011FA0000689

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 1011100731
- Condition: Cracked
- Location: Zone 500
- Component: Spar, Beech
- Component part number: 10111007437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A WING BOLT INSPECTION, THE LEFT HAND, LOWER WING SPAR ATTACH SHEAR FITTING WAS FOUND CRACKED. THE CRACK WAS APPROXIMATELY 0.75" LONG AND LOCATED IN THE FORWARD FLANGE AREA.
